Review: could Risperdal cause Pain - leg (Leg pain)?
Summary: there is no Pain - leg reported by people who take Risperdal yet.
We study 41,470 people who have side effects while taking Risperdal from FDA and social media. Find out below who they are, when they have Pain - leg and more.
You are not alone: join a mobile support group for people who take Risperdal and have Pain - leg >>>
Risperdal has active ingredients of risperidone. It is often used in bipolar disorder. (latest outcomes from 42,218 Risperdal users)
Pain - leg
Pain - leg has been reported by people with high blood pressure, high blood cholesterol, depression, gastroesophageal reflux disease, stress and anxiety. (latest reports from 1,044 Pain - leg patients)
On Jan, 19, 2015: No report is found
Do you have Pain - Leg while taking Risperdal?
You are not alone! Join a mobile support group:
- support group for people who take Risperdal
- support group for people who have Pain - Leg
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- How do people taking risperidone lower their cholestrol side effect from this drug? what has your experience been while on this drug?
I have been on Risperidone for 1 year now. I started at 2 mg and I am now taking 1 mg. While on 1 mg my Triglycerides were at 218, very high and a side effect to this drug. I eat healthy and I am at a healthy weight. I know the high triglycerides are strictly from this drug. What is everyone's experience in this situation?
- Can "schizophrenia" patient currently on medication of risperidone , have "actifed" tablets for flu (1 answer)
My mother is suffering from "Schizophrenia" and is on the regualr dosage of Risperdial . i want to know since she is facing bad cold and flu currently ,can i give her "Actifed" Tablets with her medications going on therefore ( Risperdial with Acified).
this is very critical matter i need reply urgently.
- Did anyone have flu like symptoms and body aches along with leg (calf muscle) pain while on chantix, if so did you stop taking it?
Morning after eating and I take the pill, with in 20 mins I feel so sick, don't vomit,just feel so sick and my legs hurt so bad and I just get so tired and sleepy I can't hardly do anything for a few hours. Same thing in the evenings....I have a 4 hour window of actually feeling good per day. Oh and I break out in a bad sweat as well...
- How do xarelto and potassium interact?
I have to take Xarelto for my atrial filrillation, but I also have leg cramps at night. Do the 2 drugs (Xarelto and piotassium) have any bad effect on each other?
- How to stop le and foot cramps? (3 answers)
I have been having severe leg, calf and foot cramps. I had them as a child and as I grew up, they stopped. Started having them again after my open-heart-surgery in 07. Just occasionally at first but now, almost every night. I take a potassium supplement and also try a mixture of apple cider vinegar and honey. Does anyone out there know anything else I can try? This condition is starting to get BAD!!! Thanks to all
More questions for: Risperdal, Pain - leg
You may be interested at these reviews (Write a review):
- Leg pain especially near knees after taking lyrica
Had to stop taking Lyrica due to joint pain in both legs. Difficult to get up from sitting position to stand. Ache in knee's can't relax to sleep. Motrin and vicodin not helping with pain. Also have applied muscle cream not working for pain. Have been off the lyrica for 3 months with no let up in pain. Did not have this pain before taking lyrica.
- Long-term use of risperidone and antidepressants
I have been using Risperdal and antidepressants for 14 years for bipolar disorder. Last month I was diagnosed with adrenal insufficiency and progesterone deficiency. My cholesterol suddenly became high, I was tired all the time and more symptoms relating to my eventual diagnosis of adrenal insufficiency and progesterone deficiency. I must also say that at the same time of starting treatment I stopped using birth control pills. I feel there needs to be caution taken in all of these drugs. They seem to have a severe effect on hormone balance in the body.
- Michael my son died as a result of kolopin & ambien (6 responses)
My beautiful son to whom I depended upon took his Life by suicide on July 16, 2013. He had been struggling with a sleep disorder. It seemed to begin in his last year of high school 2010. Mike was very strong in mind and in body. He became a certified personal trainer. He encouraged everyone around him and all of his clients. How can someone so strong be so weak?
He had been heavily medicated by a sleep doctor, for years this doctor gave him different medicines and he began to show other heath impairments..I could not see so many things that are very clear to me now, I never saw the effect the drugs had on him. he was growing more tired and withdrawn. He knew so much about medicines that I thought he knew what was happening he and I both trusted the doctors. With each new problem that occurred there was always a new drug to try and along with it a new set of side effects. A new doctor was added to his care and this doctor right away gave an RX for Kolopin. He was already taking Ambien and the two dont seem to play well together. Mean while he was growing sicker and sicker. We constantly were going for this test or that test, never once did the sleep doctor ever think that the drugs being given were the cause of all of his distress.
At one point he was unable to keep food down and was throwing up every day. More test that always revealed the same result. No problem found. The visits to the sleep doctor were the same as well his condition was worsening and chronic. and yet never once did the sleep doctor ever give the drugs a second thought. The known side effects for both of these drugs were suicide for ages between 16 to 22. Until his death I never read about any of the products he was on.
On July 16, 2013 the day began with Mike not sleeping, he seemed angry, exhausted. he was getting ready to help us out at our office. Once there it seemed like nothing went his way and at one point got into argument with his dad, told me he hated him and decided to go into his office to talk to him. He began to cry, I had to leave for an appointment and I waved to him through a window. I could see him crying. He got up and just left our office. Later we would find that he called his pastor, his cousins and a friend all did not reply. One girl friend of his did, she told him to meet her for drinks he told her what happened and he needed to save money and needed to be at his training job shortly. Within a 15 minute span wrote us a suicide letter, drove off and shot himself. a few minutes after he did a passer bye called 911. They took him to the hospital. The police came to our office to inform us we need to get to the hospital. The shock of all shock.... He passed away 1:04 am on the 17 of July. I never thought I could be so lost and broken as I am. I miss you so much Michael!
- Leg cramps pain from blood pressure drugs & statin drugs
Had leg pain, cramps, itching rash lower legs & knees for three years!!! Stopped all drugs & been on losartan for two months.. Leg cramps pain have not stopped but not as bad. I was passing out from pain of legs when walking 1/2 block to my car when taking Lisinopril. That drug is horrible! What blood pressure drug can I take that the side effects are not leg pain/ cramps????? I have been crippled with not being able to use my legs since I started taking blood pressure or statin drugs for three years! Help!
More reviews for: Risperdal, Pain - leg
Comments from related studies:
From this study (6 days ago):
I experienced signs of pregnancy about two weeks ago...thick white vaginal discharge for about a week and a half, very sore and tender nipples, extreme fatigue. Now I woke up soaked in blood, even after putting a SUPER tampon in before bed. The cramps have been really intense as well. Could this be a miscarriage? I never took a pregnancy test.
From this study (4 weeks ago):
i switched to a generic cause they discontinued my other hormone pills.
From this study (4 weeks ago):
I have an ache and pain in right leg, started hurting in thigh area, then is now moving down my leg and into heel area
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.